Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Vaginal Spotting after a depo shot - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   HI
Doctor :   Are you with me?
User :   i HAVE BEEN OFF THE DEPO FOR 3 MONTHS NOW AND STILL NO PERIOD JUST SPOTTING ALMOST EVRY OTHER WEEK I DO BREAST FEED MY 10 MONTH OLD IS THAT NORMAL
Doctor :   May I ask you few questions before I answer you?
User :   YA
Doctor :   What is your age
User :   22
Doctor :   and when was the Depo shot given?
User :   MAR 15TH
User :   2008
User :   2009
Doctor :   Can you be clear, is it 2008 or 2009
User :   LAST ONE WAS 2009
Doctor :   When was your baby born?
User :   OCT 21,2008
Doctor :   So after 5 months you had taken the shot
Doctor :   for contraception
Doctor :   So it is been 5 months since your last depo shot
Question is related to
Drug/Medication
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor